MathSciNet Relay Station
MathSciNet bibliographic data
MR820131 03C45
Buechler, Steven The geometry of weakly minimal types. J. Symbolic Logic 50 (1985), no. 4, 1044–1053 (1986).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement